# SDR S2YA06008

- Difficulty date: September 19, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- Aircraft time: 27,154 hours, 34,000 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 08/30/06 DURING INSPECTION REQUIRED BY AD 2006-18-51 FOUND CRACK ON RT WING AFT SPAR, LOWER SPAR CAP AFT FLANGE AT WING STATION 117 INCHES. THE CRACK RAN STRAIGHT FROM THE AFT EDGE TO A RIVET HOLE. THE DAMAGE WAS REPAIRED IAW MFG RDO FIELD REPAIR FR-CO-01409 REV 2 AND AN FAA FORM 337 WAS FILLED OUT ON 09/19/06.
